# SDR DALA2015100906031

- Difficulty date: October 8, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 73,832 hours, 33,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INFLIGHT, EMERGENCY LIGHTS CAME ON IN CABIN, TROUBLESHOT W/ MAINTENANCE, NO CHANGE. STAYED ON FOR 20 MINUTES THEN WENT OUT WHEN ACFT ENCOUNTED LIGHT NB.  SENSOR, TS IAW FIM 33-51.  R & R EMERGENCY LIGHT CHARGER M730 & BATTERY PACK.  OPS CKS OK.
